MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GRFTMSTR EBTN HLDR; TEMPLATE

SMITH & NEPHEW, INC. GRFTMSTR EBTN HLDR; TEMPLATE
Model Number 014415
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the scaling on the endo button holder is drawn in incorrectly.The malfunction happened before the procedure and was solved with a delay shorter than 30 minutes.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported endobutton holder, used in treatment, has not been returned for evaluation.Without the reported product a visual or functional evaluation cannot be performed and the customers complaint cannot be confirmed.From the information provided, the scaling on the endo button holder is drawn in incorrectly.An exact root cause cannot be determined with confidence without the return of the device.The instruction for use outlines precautionary statements and instructions in regards to the use of the device to avoid damage or non-functionality.A review of the manufacturing and complaint records was performed for the reported device, there were no indications that would suggest that the device did not meet product specifications upon release into distribution.Further investigation is not warranted at this time.

Brand Name
GRFTMSTR EBTN HLDR
Common Device Name
TEMPLATE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key10286473
Report Number1219602-2020-01069
Device Sequence Number10911848
Product Code HWT
UDI-Device Identifier03596010397362
UDI-Public03596010397362
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number014415
Device Catalogue Number014415
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer08/11/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR